# SDR SWAA2022072530973

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 32,129 hours, 14,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Missing
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS DOOR CUTOUT HAS MISSING STRUCTURE AT LOWER REPAIR DOUBLER / [01] PERFORMED HFEC PART 6 PROCEDURE 23 AS REQUIRED BY SRM 53-10-15-2R-4 REPAIR 4;[02] REPAIRED GROUND POWER D0OR ACCESS CUTOUT AT LOWER DOUBLER PER SRM 53-10-15-2R-4 REPAIR 4
